# SDR 95ZZZZ126

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3115K
- Make and model: Swrngn SA227AC
- Aircraft serial: AC586
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 2621126006
- Condition: Heating Inop
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RIGHT WINDSHIELD HEAT IS INOP.  THE SYSTEM WAS TROUBLESHOT AND THE RIGHT WINDSCREEN WAS DETERMINED TO BE THE PROBLEM.  THE RIGHT WINDSCREEN WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.  (Z)
